Web of Science: 134 cites, Scopus: 136 cites, Google Scholar: cites
Anisotropic parabolic equations with variable nonlinearity
Antontsev, S. (Universidade de Lisboa. Centro de Matemática e Aplicacôes Fundamentais (CMAF))
Shmarev, S. (Universidad de Oviedo. Departamento de Matemáticas)

Data: 2009
Resum: We study the Dirichlet problem for a class of nonlinear parabolic equations with nonstandard anisotropic growth conditions. Equations of this class generalize the evolutional p(x, t)-Laplacian. We prove theorems of existence and uniqueness of weak solutions in suitable Orlicz-Sobolev spaces, derive global and local in time L∞ bounds for the weak solutions.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Nonlinear parabolic equation ; Nonstandard growth conditions ; Anisotropic nonlinearity
Publicat a: Publicacions matemàtiques, V. 53 n. 2 (2009) p. 355-399, ISSN 2014-4350

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/140682
DOI: 10.5565/PUBLMAT_53209_04


45 p, 316.1 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-10-16, darrera modificació el 2021-08-22



   Favorit i Compartir